On the approximate form of Kluvánek's theorem

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal of Approximation Theory
DatePublished - Sep 2009
Issue number1-2
Number of pages23
Pages (from-to)281-303
Original languageEnglish


An abstract form of the classical approximate sampling theorem is proved for functions on a locally compact abelian group that are continuous, square-integrable and have integrable Fourier transforms. An additional hypothesis that the samples of the function are square-summable is needed to ensure the convergence of the sampling series. As well as establishing the representation of the function as a sampling series plus a remainder term, an asymptotic formula is obtained under mild additional restrictions on the group. In conclusion a converse to Kluvánek's theorem is established.

    Research areas

  • Analysis, , Pure Mathematics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations